# SDR SWAA2021071292212

- Difficulty date: July 8, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 58,075 hours, 34,486 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT 93-034 LH WING; WSTA 691.50+3 TO WSTA 691.5+6 AT STR L6 LOWER EXTERNAL SKIN HAS CORROSION.   UT IAW NDT PART 4 51-00-00 PROC 2. ORIG .140' LOSS .007' REMAINING .133'.   BLENDED TO REMOVE CORROSION AND VERIFIED WITH 10X MAG. VERIFIED MATERIAL LOSS TO BE .007' ORIGINAL .140' REMAINING .133' WITHIN LIMITS IAW SRM 57-20-01-1A-1.  ROTO PEENED BLENDED AREA IAW SOPM 20-10-03.  TREATED AND PRIMED IAW AMM 51-21-41 & 51-21-72.
